Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 372, NWS Norman, OK

June 20, 2011Clay County, Wichita County, Texas; Cotton County, Jefferson County, Stephens County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Jun 20, 2011, 4:37 PM CDT for Clay County, Wichita County, Texas; Cotton County, Jefferson County, Stephens County, Oklahoma. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 20, 2011, 4:37 PM CDT (21:37 UTC)
Expired
Jun 20, 2011, 5:12 PM CDT
In force
35 min
Issued by
NWS Norman, OK
Area
Storm-based polygon

Counties Cotton County, OK, Jefferson County, OK, Stephens County, OK, Clay County, TX, Wichita County, TX

The radar

The Altus AFB radar (KFDR), 67 km from the middle of the area, began a volume at 21:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 20, 3:42 PM CDTSevere Thunderstorm Watch PDSSPC7 hr

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 9.6 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2011-06-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1692 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2011-06-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 367 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1692 J/kg
Mixed-layer CIN
-552 J/kg
Mixed-layer LCL
1064 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
367 m²/s²
0-3 km storm-relative helicity
400 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

473 
WUUS54 KOUN 202137
SVROUN
OKC033-067-137-TXC077-485-202230-
/O.NEW.KOUN.SV.W.0372.110620T2137Z-110620T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
437 PM CDT MON JUN 20 2011

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN CLAY COUNTY IN NORTHERN TEXAS...
  EASTERN WICHITA COUNTY IN NORTHERN TEXAS...
  NORTHWESTERN JEFFERSON COUNTY IN SOUTHERN OKLAHOMA...
  SOUTHWESTERN STEPHENS COUNTY IN SOUTHERN OKLAHOMA...
  EASTERN COTTON COUNTY IN SOUTHWEST OKLAHOMA...

* UNTIL 530 PM CDT

* AT 437 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A SEVERE
  THUNDERSTORM 4 MILES NORTHWEST OF SHEPPARD AFB...MOVING NORTHEAST
  AT 40 MPH.

HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF GOLF BALLS...
WIND GUSTS TO 60 MPH...

* LOCATIONS IN THE WARNING INCLUDE ADDINGTON...BURKBURNETT...BYERS...
  CASHION...CHARLIE...CORUM...HASTINGS...IOWA PARK...NORTHWESTERN
  WICHITA FALLS...PETROLIA...PLEASANT VALLEY...RANDLETT...SHEPPARD
  AFB...SUGDEN...TAYLOR...TEMPLE...WAURIKA LAKE AND WAURIKA.

THIS INCLUDES INTERSTATE 44 IN OKLAHOMA BETWEEN MILE MARKERS 0 AND 6.

LAT...LON 3449 9814 3409 9777 3390 9864 3400 9871
TIME...MOT...LOC 2137Z 240DEG 33KT 3402 9854

$$



MAXWELL
3 follow-up statements
592 
WWUS54 KOUN 202151
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
451 PM CDT MON JUN 20 2011

OKC033-067-137-TXC077-485-202230-
/O.CON.KOUN.SV.W.0372.000000T0000Z-110620T2230Z/
COTTON OK-JEFFERSON OK-STEPHENS OK-WICHITA TX-CLAY TX-
451 PM CDT MON JUN 20 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR NORTHWESTERN CLAY...EASTERN WICHITA...SOUTHWESTERN STEPHENS...
NORTHWESTERN JEFFERSON AND EASTERN COTTON COUNTIES...

AT 451 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE
THUNDERSTORM 8 MILES SOUTH OF RANDLETT...MOVING NORTHEAST AT 40 MPH.

HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF QUARTERS...
WIND GUSTS TO 60 MPH...

* LOCATIONS IN THE WARNING INCLUDE ADDINGTON...BYERS...CORUM...
  HASTINGS...RANDLETT...SUGDEN...TEMPLE...WAURIKA LAKE AND WAURIKA.

LAT...LON 3399 9852 3406 9859 3449 9814 3409 9777
TIME...MOT...LOC 2151Z 241DEG 35KT 3408 9840

$$
766 
WWUS54 KOUN 202204
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
504 PM CDT MON JUN 20 2011

TXC485-202212-
/O.CAN.KOUN.SV.W.0372.000000T0000Z-110620T2230Z/
WICHITA TX-
504 PM CDT MON JUN 20 2011

...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR EASTERN
WICHITA COUNTY...

THE STORM THAT PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.

LAT...LON 3413 9849 3449 9814 3413 9781 3403 9841
TIME...MOT...LOC 2202Z 239DEG 36KT 3413 9830

$$

OKC033-067-137-TXC077-202230-
/O.CON.KOUN.SV.W.0372.000000T0000Z-110620T2230Z/
COTTON OK-JEFFERSON OK-STEPHENS OK-CLAY TX-
504 PM CDT MON JUN 20 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR NORTHWESTERN CLAY...SOUTHWESTERN STEPHENS...NORTHWESTERN
JEFFERSON AND EASTERN COTTON COUNTIES...

AT 502 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE 
THUNDERSTORM 10 MILES WEST OF BYERS...MOVING NORTHEAST AT 40 MPH. 
EVEN THOUGH THIS STORM IS WEAKENING... STRONG WINDS WILL STILL BE 
POSSIBLE. CONDITIONS ARE STILL GOOD FOR THE STORM INTENSITY TO 
POSSIBLY INCREASE.

HAZARDS IN THE WARNING INCLUDE...
WIND GUSTS TO 60 MPH...

* LOCATIONS IN THE WARNING INCLUDE ADDINGTON...BYERS...CHARLIE...
  CORUM...HASTINGS...TAYLOR...TEMPLE...WAURIKA LAKE AND WAURIKA.

LAT...LON 3413 9849 3449 9814 3413 9781 3403 9841
TIME...MOT...LOC 2202Z 239DEG 36KT 3413 9830

$$
100 
WWUS54 KOUN 202212
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
512 PM CDT MON JUN 20 2011

OKC033-067-137-TXC077-202222-
/O.CAN.KOUN.SV.W.0372.000000T0000Z-110620T2230Z/
COTTON OK-JEFFERSON OK-STEPHENS OK-CLAY TX-
512 PM CDT MON JUN 20 2011

...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR
NORTHWESTERN CLAY...SOUTHWESTERN STEPHENS...NORTHWESTERN JEFFERSON
AND EASTERN COTTON COUNTIES...

THE STORM HAS WEAKENED... BUT GUSTY WINDS MAY STILL OCCUR.

LAT...LON 3413 9849 3449 9814 3413 9781 3403 9841
TIME...MOT...LOC 2212Z 235DEG 38KT 3422 9818

$$



MAXWELL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 2:49 PM CDT, 1 hour 48 minutes earlier.

Area forecast discussion, Jun 20, 2:49 PM CDT, 1 hour 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
249 PM CDT MON JUN 20 2011

.DISCUSSION...
PACIFIC COLD FRONT HAS MOVED THROUGH WESTERN OK AND PORTIONS OF
WESTERN NORTH TEXAS THIS AFTERNOON. MEANWHILE... A COLD FRONT WILL
MOVE INTO NW OKLAHOMA THIS AFTERNOON AND CONTINUE TO MOVE ACROSS
PARTS OF THE REGION TONIGHT OVERTAKING THE PACIFIC FRONT BEFORE
STALLING IN SOUTHERN PORTIONS OF THE FA. STRONG UPPER LOW FOR THIS
TIME OF YEAR IS MOVING INTO THE CENTRAL PLAINS BRINGING COOLER
MID-LEVEL TEMPS WHICH IS HELPING TO ERODE THE CAP. DESPITE THE
STRONG CAP TODAY... CONVERGENCE AND SFC HEATING WILL LEAD TO
THUNDERSTORM DEVELOPMENT ALONG THE FRONT LATE THIS AFTERNOON AND
TONIGHT. SEVERE STORMS WILL BE POSSIBLE PRODUCING LARGE HAIL AND
WITH THE LARGE DEWPT DEPRESSIONS... DAMAGING WIND GUSTS FROM
DOWNBURSTS.

WITH STRONG MIXING THIS AFTERNOON AND CAA BEHIND THE
FRONT... HAVE ISSUED A WIND ADVISORY FOR PARTS OF WESTERN OK THROUGH
MID-EVENING. WITH SUNSET AND THE LOSS OF DEEP MIXING... WINDS WILL
REMAIN BREEZY BUT SPEEDS EXPECTED TO DECREASE BELOW ADVISORY
CRITERIA LATER THIS EVENING. WILL CONTINUE WITH RED FLAG WARNING
INTO EARLY THIS EVENING. IT APPEARS ENOUGH MOISTURE HAS STAYED IN SW
PORTIONS OF THE FA TO HOLD DOWN AFTN TEMPS A FEW DEGREES PREVENTING
HEAT INDEX VALUES FROM REACHING ADVISORY LEVELS. WITH THE COLD FRONT
MOVING ACROSS THE REGION BRINGING COOLER TEMPS TO THE AREA FOR
TUESDAY... WILL CANCEL THE HEAT ADVISORY.

THUNDERSTORMS WILL REMAIN POSSIBLE IN SOUTHERN PORTIONS OF THE FA
TUESDAY/TUESDAY NIGHT DUE TO THE COLD FRONT STILL LINGERING IN THE
AREA AND THE UPPER SYSTEM NOT QUITE EXITING THE AREA YET. MODELS
SHOW NW FLOW ALOFT THEN DEVELOPING THROUGH THE WEEK AND MAYBE INTO
THE WEEKEND BRINGING A CHANCE OF SHOWERS AND THUNDERSTORMS FOR PARTS
OF THE FA STARTING THURSDAY. THIS ACTIVITY WILL LIKELY BEGIN IN THE
HIGH PLAINS AFTERNOON/EVENING AND THEN MOVE ACROSS THE FA OVERNIGHT
INTO THE MORNING HOURS.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  67  91  63  93 /  60  10  10  10
HOBART OK         64  94  64  95 /  10  10  10  10
WICHITA FALLS TX  71  94  70  96 /  40  20  30  10
GAGE OK           60  88  55  91 /  10  10  10   0
PONCA CITY OK     63  87  61  90 /  60  10  10  10
DURANT OK         75  91  71  91 /  50  40  40  10

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...RED FLAG WARNING UNTIL 9 PM CDT THIS EVENING FOR OKZ004>006-
     009>011-014>017-021-022-033>037.

     WIND ADVISORY UNTIL 10 PM CDT THIS EVENING FOR OKZ004>006-
     009>011-014>017-021-022.

TX...RED FLAG WARNING UNTIL 9 PM CDT THIS EVENING FOR TXZ083>085-087-
     088.

&&

22/25
Hazardous weather outlook, Jun 20, 12:08 PM CDT, 4 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1208 PM CDT MON JUN 20 2011

OKZ004>048-050>052-TXZ083>090-211000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1208 PM CDT MON JUN 20 2011

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
EVENING ACROSS PORTIONS OF OKLAHOMA AND WESTERN NORTH TEXAS.

LOCATION...
THE MODERATE RISK AREA IS EAST OF A LINE FROM CHEROKEE TO
WEATHERFORD TO FREDERICK OKLAHOMA...TO SEYMOUR TEXAS. THE MODERATE
RISK EXTENDS AS FAR EAST AS BARTLESVILLE TO SEMINOLE TO PAULS
VALLEY...AND DOWN TO CLAY COUNTY TEXAS. A SLIGHT RISK OF SEVERE
WEATHER IS FORECAST FOR LOCATIONS EAST OF THE MODERATE RISK AREA.

TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE FROM 4 PM
THROUGH 2 AM.

IMPACTS...
STORMS IN THE MODERATE RISK AREA MAY PRODUCE A VERY DAMAGING
COMBINATION OF HAIL UP TO BASEBALL SIZE...AND DESTRUCTIVE WIND GUSTS
TO 80 MPH.

THE RESULT MAY BE SUBSTANTIAL DAMAGE TO ROOFTOPS...WINDOWS...AND
AUTOMOBILES...AND STORMS OF THIS INTENSITY POSE A THREAT OF INJURY
TO PEOPLE CAUGHT OUTDOORS.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS FROM THIS
AFTERNOON UNTIL LATE TONIGHT.

DISCUSSION...
A PACIFIC COLD FRONT WILL MOVE TO THE WESTERN EDGE OF THE MODERATE
RISK AREA BY EARLY AFTERNOON. A STRONG CAP WILL ALLOW AN
ACCUMULATION OF HEAT AND INSTABILITY EAST OF THE FRONT. THEN AN
UPPER LEVEL TROUGH WILL PRODUCE LIFT AND MID LEVEL COOLING THAT WILL
WEAKEN THE CAP AND ALLOW EXPLOSIVE THUNDERSTORM DEVELOPMENT BY 4 TO
6 PM.

SOME STORMS WILL BE SUPERCELLS IN THE LATE AFTERNOON AND EARLY
EVENING. STRONG WIND SHEAR WILL PROMOTE THE GROWTH OF VERY LARGE
HAIL...WHILE HOT AIR BELOW CLOUD BASE WILL PROMOTE STRONG DOWNDRAFTS
OR MICROBURSTS. WHEREVER THESE TWO SEVERE WEATHER THREATS ARE
COMBINED...THE RESULT MAY BE A VERY DAMAGING STORM. BY MID
EVENING...STORM OUTFLOWS MAY BECOME SUFFICIENT TO CAUSE GROWTH INTO
LINES AND CLUSTERS RATHER THAN SUPERCELLS. HAIL SIZES WOULD THEN
DECREASE...BUT SEVERE HAIL WOULD STILL BE POSSIBLE. THE THREAT OF
DAMAGING WINDS WILL PERSIST THROUGH LATE EVENING. THERE IS EVEN A
POSSIBILITY OF EXCESSIVE RAINFALL OVERNIGHT IN SOUTHERN OKLAHOMA...
WHERE THE COLD FRONT WILL STALL AND THE LOW LEVEL JET MAY GENERATE
REPEATED ROUNDS OF THUNDERSTORMS.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT TUESDAY JUN 21.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...90 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...90 PERCENT.

OTHER HAZARDOUS WEATHER...
THE DAY WILL CONTINUE HOT AND WINDY. A HEAT ADVISORY...WIND
ADVISORY...AND RED FLAG WARNING ARE ALL IN EFFECT FOR DIFFERENT
PORTIONS OF OKLAHOMA AND WESTERN NORTH TEXAS. PLEASE REFER TO THOSE
PRODUCTS FOR DETAILS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

THUNDERSTORM OUTLOOK...
ON TUESDAY THE COLD FRONT WILL LINGER IN SOUTHERN OKLAHOMA...WHERE
THERE IS A SLIGHT RISK OF SEVERE STORMS. ISOLATED THUNDERSTORMS ARE
THEN POSSIBLE FROM THURSDAY THROUGH SUNDAY.

OTHER HAZARDOUS WEATHER...
VERY HIGH WILDFIRE POTENTIAL WILL CONTINUE TO BE A CONCERN IN
PORTIONS OF WESTERN OKLAHOMA AND WESTERN NORTH TEXAS WHERE
VEGETATION IS DRY.

UNSCHEDULED UPDATES OF THE HAZARDOUS WEATHER OUTLOOK WILL LIKELY BE
ISSUED THROUGH THIS EVENING.

BURKE

In the hours before

Special weather statement, Jun 20, 4:35 PM CDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
435 PM CDT MON JUN 20 2011

OKZ044-TXZ086-090-202200-
COTTON OK-WICHITA TX-CLAY TX-
435 PM CDT MON JUN 20 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR CLAY...COTTON AND WICHITA
COUNTIES.

AT 435 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES NORTH OF
PLEASANT VALLEY...MOVING NORTHEAST AT 50 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH...
WIND GUSTS TO 50 MPH...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

LAT...LON 3435 9833 3407 9812 3387 9864 3399 9874

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 10:37 PM CDTWind AdvisoryOUNArcher, Baylor, Clay, Foard, Hardeman, Knox and 2 more23 hr
Jun 20, 4:03 AM CDTHeat AdvisoryOUNArcher, Baylor, Clay, Wichita, Wilbarger11 hr
Jun 20, 4:07 AM CDTRed Flag WarningOUNBaylor, Foard, Hardeman, Knox, Wilbarger17 hr
Jun 20, 4:35 PM CDTSpecial Weather StatementOUNWichita25 min
Jun 20, 5:10 PM CDTSpecial Weather StatementOUNArcher20 min
Jun 20, 5:31 PM CDTSpecial Weather StatementOUNArcher29 min
Jun 20, 5:34 PM CDTSevere Thunderstorm WarningOUNArcher, Baylor, Clay56 min
Jun 20, 6:02 PM CDTSevere Thunderstorm WarningOUNClay58 min
Jun 20, 6:31 PM CDTSpecial Weather StatementOUNArcher29 min
Jun 20, 6:47 PM CDTSevere Thunderstorm WarningOUNArcher, Clay58 min
Jun 20, 4:36 AM CDTSpecial Weather StatementOUNWoods, Woodward54 min
Jun 20, 5:34 AM CDTSpecial Weather StatementOUNWoods56 min
Jun 20, 5:35 PM CDTSpecial Weather StatementOUNGrant25 min
Jun 20, 5:46 PM CDTSevere Thunderstorm WarningOUNGrant, Kay59 min
Jun 20, 5:54 PM CDTSpecial Weather StatementOUNCotton36 min
Jun 20, 5:55 PM CDTSpecial Weather StatementOUNGarfield35 min
Jun 20, 6:35 PM CDTSevere Thunderstorm WarningOUNGarfield, Grant, Kay, Noble55 min
Jun 20, 6:43 PM CDTSevere Thunderstorm WarningOUNGarvin, Grady, McClain, Stephens25 min
Jun 20, 6:58 PM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Jefferson, Stephens47 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2011Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.